# SDR RAIA980205

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 350A23008314
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7136 - STL - STICK PUSHER FAULTED IN FLIGHT.  MAINTENANCE REPLACED CREW ALERTING COMPUTER.  (M)
